Lancaster EPrints

Items where Department is "Faculty of Science and Technology > Mathematics and Statistics" and Year is 1971

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: A | D | T
Number of items: 4.


Allan, G. R. and Dales, H.G. and McClure, J. P. (1971) Pseudo-Banach algebras. Studia Mathematica, 40. pp. 55-69. ISSN 0039-3223


Dales, H.G. (1971) Boundaries and peak points for Banach function algebras. Proceedings of the London Mathematical Society, 22 (1). pp. 121-136. ISSN 0024-6115

Dales, H.G. (1971) The union of peak sets for Banach function algebras. Bulletin of the London Mathematical Society, 3 (2). pp. 204-208. ISSN 0024-6093


Towers, David (1971) On the generators of a nilpotent nonassociative algebra. The Quarterly Journal of Mathematics, 22 (4). pp. 545-550. ISSN 0033-5606

This list was generated on Tue Jun 19 06:45:34 2018 BST.